Pechnikov, A.A., Chebukov, D.E., Nwohiri, A.M.
On Some Journal Citation Properties: Math-Net.Ru as a Case
// Proceedings of the 23nd Conference on Scientific Services & Internet (SSI-2021) Novorossiysk-Abrau (online), Russia, September 20-23, 2021. CEUR Workshop Proceedings, Volume 3066. 2022. Pp. 80-89
Ключевые слова: bibliographic reference, journal citation networks, citation ageing, Matthew index, Math-Net.Ru
This paper presents a study of bibliographical references cited in articles published by Math-Net.Ru journals. Based on data obtained from mathematical portal Math-Net.Ru, we built a journals citation graph, with its vertices denoting journals, and edges representing bibliographical references (citations) between papers published in these journals. To increase the reliability of the constructed graph, we chose a 2010-2021 citation time interval, when distribution of citing papers (papers that have cited other works) had stabilized at 3500-4500 citations per year. The structure of citation ageing is investigated; it is shown that the half-life of these citations is 8 years. So, the publication date of cited papers (papers that have been cited by other works) was limited to the year 2002. The constructed citation graph was found to have a small diameter and high density, indicating that there is a high level of research collaboration in Math-Net.Ru. It is shown that there is no Matthew effect as a pronounced advantage in the citations of leading journals in relation to less well-known ones. The adequacy of the Math-Net.Ru journal citation graph as a scientific collaboration model is confirmed by comparing the ranking of journals included the citation graph with their Science Index ranking in scientific electronic library eLIBRARY.RU. The two rankings were found to have a direct moderate relationship between themselves. A number of substantive conclusions are drawn from analysis of the citation graph.
Индексируется в Scopus
Последние изменения: 22 февраля 2023